I have done a lot of study and work with female hormone issues. Read some good books.
She may not have any estrogen problems at all right now. I would be interested in seeing her lab work.
Most every women in her 40’s has declining progesterone levels and that makes them estrogen dominant. That has serious implications for arterial health [aka endothelial function]. And that can lead to PMS, tender breasts, enlarge uterus, fibroids and ovarian cysts. She should try OTC 2% progesterone cream. Find KAL brand on the WWW. I have seen other brands work poorly when someone switches off of KAL, indicating that KAL formulation absorbs better.
Progesterone can resolve many of the above conditions. I think that a lack of progesterone is responsible for a lot of female cancer and heart disease. Progesterone cream can be applied to inner arms, under breasts and thighs. Do not apply progesterone and T creams to the same areas at once as the will complete and T will loose. Progesterone cream tastes bad. So she should avoid application to her nipples or other “nibbly bits”.
I think that a very large portion of the female population should be using progesterone. Note that progestin drugs in oral birth control does not have the cardio-protective properties of progesterone and that these fake progesterones cut off a women’s production of progesterone. That is very dangerous and that is the reason that there are warnings of blood clots, heart attacks and strokes for oral birth control [OBC].
I have seen specialists put take women who have low progesterone who were suffering from a spectrum of estrogen dominance issues and put them on high progestin OBC, causing serous problems, that ceased when the OBC was stopped because the women could not stand the effects. And then when some got onto OTC progesterone, the problems that sent them to the doctors in the first place were completely eliminated.
The T cream may make her more interested in sex and improve orgasms. She can apply the cream to her clitoris and labia for increased sexual response. Do not apply T to areas where increased hair growth would be unwelcome. Applying to areas that are otherwise hairless is good. Watch for increased facial hair or deepening voice and stop and consult your doc re a lower dose.